# SDR AALA20001336

- Difficulty date: August 13, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N419AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49331
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS AT SEAT 19D THROUGH 31D INOPERATIVE.  RECONNECTED CONNECTOR AT SEAT 31D.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
